# SDR ARWA9606055

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LOWER CARGO DOOR HAS 1 INCH CRACK IN LEFT UPPER CORNER.  REPAIRED NR 3 CARGO DOOR IAW DC-8 SRM 52-2-2 AND 52-4-1. FABRICATED AND TREATED DOUBLER IAW DC-8 SRM 51-1-4 AND 51-1-8.  INSTALLED DC-8 IAW SRM 51-1-21.
